last lab work the creatine level was 0.87. I have felt real bad for the last 2 years. No energy and real tired and weak all the time. Most of the time. I cant even take a shower. I started noticing lumps around my right ribs an under my ribs about 9 months ago. Recently they removed 2 and they told me that they were lipoma. Not to worry. I have also been staying real sweaty all the time. I am diabetic. I was diagnosed in 2006. It is under control. Sometimes I feel like I am going to die. But the Dr. thinks it is all in my mind. Please help me. What do you recommend for me to do.
Your creatinine levels of 0.87 are within the normal limits(0.6 to 1.2 mg/dl in males and 0.5 to 1.1 mg/dl in females).Lipomas are benign tumors of the body.They being responsible for your symptoms are unlikely.
I feel that you should get your Hb levels and thyroid levels assessed.Anemias and thyroid diseases can cause persistent fatigue and muscle aches.Other possibilities may be
fibromyalgia ,chronic fatigue syndrome(often manifests with widespread myalgia and arthralgia, cognitive difficulties, chronic mental and physical exhaustion) ,polymyositis (means 'many muscle inflammation') and polymyalgia rheumatica(an inflammatory disorder that causes widespread muscle aching and stiffness) .
Excessive sweating also called hyperhydrosis can be due to like Hyperthyroidism or similar endocrine diseases and dermatological conditions like eczema, psoriasis
I sincerely advise you to consult a physician and get yourself evaluated for these possibilities.
Hope it helps.Take care and pls do keep us posted on how you are doing or if you have any additional queries.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.